Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 8, NWS San Angelo, TX

October 13, 201412 counties in Texas

NWS San Angelo, TX issued this wind advisory at Oct 13, 2014, 5:27 AM CDT for 12 counties in Texas. It took effect at Oct 13, 2014, 10:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2014, 5:27 AM CDT (10:27 UTC)
In effect from
Oct 13, 2014, 10:00 AM CDT
Expired
Oct 13, 2014, 5:00 PM CDT
In force
7 hr
Issued by
NWS San Angelo, TX

Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Fisher County, TX, Haskell County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Shackelford County, TX, Taylor County, TX, Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 51 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 584 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
584 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
2110 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WWUS74 KSJT 131027
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
527 AM CDT MON OCT 13 2014

.IN THE WAKE OF THE STRONG OVERNIGHT COLD FRONTAL PASSAGE...
STRONG GUSTY NORTHWEST WINDS WILL DEVELOP BY MID MORNING AND
CONTINUE THROUGH MOST OF THE AFTERNOON FOR MUCH OF THE 
NORTHERN HALF OF WEST CENTRAL TEXAS. THE WINDS WILL SUBSIDE
BY EARLY THIS EVENING.

TXZ049-054-065-066-098-099-113-114-127-128-139-140-132200-
/O.NEW.KSJT.WI.Y.0008.141013T1500Z-141013T2200Z/
FISHER-NOLAN-COKE-RUNNELS-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
ROBERT LEE...BRONTE...BALLINGER...WINTERS...HASKELL...
THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...
ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...BROWNWOOD
527 AM CDT MON OCT 13 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CDT
THIS AFTERNOON. 

* IMPACTS: IMPACTS: DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. LOOSE...LIGHTWEIGHT OBJECTS MAY BE BLOWN
  AROUND BY THE WIND.

* TIMING: FROM 10 AM TO 5 PM TODAY

* WINDS: NORTHWEST AT 25 TO 35 MPH...WITH OCCASIONAL GUSTS OF 40
  TO 45 MPH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Oct 13, 4:56 AM CDT, 31 minutes earlier.

Area forecast discussion, Oct 13, 4:56 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
456 AM CDT MON OCT 13 2014

.SHORT TERM...
(Today and Tonight)

Potent upper trough is deepening into the Southern Plains and
North Texas early this morning. Surface cold front is surging
southeast, and shortly after 4 AM extended from near Millers Creek
Reservoir (just north of Throckmorton County) to Abilene to just
east of Big Lake. A band of showers has developed along the cold
front in our central and northern counties. A band of thunderstorms,
along an outflow boundary ahead of the front, was moving into our
southeastern counties. The band of thunderstorms will move southeast
out of our area by 7 AM, and the cold front will exit our area
around 9 AM. Rain chances will end with the exiting cold front.

The main concern for our area during the day today is with
increased winds. Gusty northwest winds are occuring behind the
front, and will increase further by mid-morning, as the upper
trough axis shifts east of our area and downward momentum
transfer occurs. Winds in the lower to mid-levels become well-
aligned today across our northern and central counties. With
this setup, we plan to issue a Wind Advisory for the counties
along and north of a Robert Lee to Brownwood line, from 10 AM to
5 PM today). Northwest winds of 25-30 mph, with gusts of 40-45 mph
are expected across this area. Gusty northwest winds are also
expected across the southern part of our area, but wind speeds will
not be as strong as farther north.

Some wrap around cloud cover will affect our northern and
northeastern counties this morning, with clearing expected this
afternoon. A cooler and drier airmass will overspread our area
today, and highs this afternoon expected to be in the range of 69
to 74 degrees.

Winds will decrease this evening and gradually diminish during the
night, as surface high pressure builds southeast into West Texas.
With clear skies and dry air, this will set the stage for strong
radiational cooling across across much of West Central Texas. The
winds are not expected to drop off completely across the eastern
third of our area. Overnight lows will be in the 40s, with the
coolest readings (lower 40s) expected in some of our west-central
and southern counties. An overnight low of 39 or 40 degrees may
not be out of the question in a few low-lying areas.

.LONG TERM...
(Tuesday through Sunday)

Pleasant weather is in store Tuesday, as the surface ridge axis
shifts east across West Central Texas. Highs will be in the mid
to upper 70s. Temperatures will be cool again Tuesday night, with
the coolest readings expected in low-lying areas of our eastern
and southern counties. Surface high will shift east of our area
Tuesday night. Dry conditions will continue through mideek with
much warmer daytime temperatures, with weak upper ridging progged
over Texas.

The 00Z GFS and ECMWF bring a weak cold front south across our area
on Friday to just south of the Interstate 10 corridor. Lack of
moisture or upper support will preclude rain chances with this
front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 70  46  76  50  82 /  10   0   0   0   0
San Angelo 	 73  45  78  48  85 /   5   0   0   0   0
Junction 	 74  46  78  46  83 /  10   0   0   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19
Hazardous weather outlook, Oct 12, 2:47 PM CDT, 14 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
247 PM CDT SUN OCT 12 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-132000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
247 PM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT...WITH THE BEST CHANCE
ACROSS NORTHERN AND EASTERN SECTIONS OF WEST CENTRAL TEXAS. A
FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH THE
MAIN HAZARDS BEING DAMAGING WINDS...HAIL AND DANGEROUS CLOUD TO
GROUND LIGHTNING. THE MAIN SEVERE THREAT WILL BE NORTHEAST OF A
HASKELL TO ALBANY LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...MAINLY AFTER MIDNIGHT.

In the hours before

Special weather statement, Oct 13, 2:00 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
200 AM CDT MON OCT 13 2014

TXZ071-072-130745-
IRION TX-TOM GREEN TX-
200 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT FOR IRION
AND TOM GREEN COUNTIES...

AT 157 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 22
MILES NORTHEAST OF ARDEN TO 22 MILES WEST OF ARDEN...OR ALONG A LINE
EXTENDING FROM 13 MILES SOUTHWEST OF ROBERT LEE TO 23 MILES SOUTH OF
STERLING CITY...MOVING NORTHEAST AT 45 MPH.

THE STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHWESTERN TOM GREEN AND NORTHERN IRION COUNTIES.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.

LAT...LON 3156 10090 3156 10087 3158 10086 3163 10071
      3139 10070 3125 10127 3143 10127
TIME...MOT...LOC 0701Z 220DEG 41KT 3176 10055 3157 10109
Special weather statement, Oct 13, 2:08 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
208 AM CDT MON OCT 13 2014

TXZ128-139-140-130800-
COLEMAN TX-CALLAHAN TX-BROWN TX-
208 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...

AT 204 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 2
MILES NORTH OF ROWDEN TO 16 MILES SOUTH OF GROSVENOR...OR ALONG A
LINE EXTENDING FROM 11 MILES SOUTH OF BAIRD TO 10 MILES SOUTHWEST OF
BROWNWOOD...MOVING EAST AT 45 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  COTTONWOOD...CROSS PLAINS AND CROSS CUT BY 215 AM CDT
  PUTNAM...BYRDS AND ATWELL BY 220 AM CDT
  I-20 NEAR THE CALLAHAN-EASTLAND COUNTY LINE BY 225 AM CDT
  MAY BY 230 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.

LAT...LON 3167 9962 3226 9963 3241 9911 3208 9913
      3208 9893 3206 9890 3194 9883
TIME...MOT...LOC 0708Z 253DEG 37KT 3225 9931 3166 9910
Special weather statement, Oct 13, 2:38 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
238 AM CDT MON OCT 13 2014

TXZ066-072-073-139-140-130815-
RUNNELS TX-TOM GREEN TX-COLEMAN TX-BROWN TX-CONCHO TX-
238 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT FOR
RUNNELS...TOM GREEN...COLEMAN...BROWN AND CONCHO COUNTIES...

AT 235 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 11
MILES NORTH OF BLANKET TO TANKERSLEY...OR ALONG A LINE EXTENDING FROM
14 MILES NORTHWEST OF COMANCHE TO 10 MILES NORTHEAST OF MERTZON...
MOVING EAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  TWIN BUTTES RESERVOIR BY 245 AM CDT
  LAKE NASWORTHY BY 250 AM CDT
  US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE BY 255 AM CDT
  WALL BY 310 AM CDT
  THE INTERSECTION OF US-83 AND RANCH ROAD 1929...THE INTERSECTION OF
  RANCH ROAD 380 AND RANCH ROAD 381...LAKE BROWNWOOD STATE PARK AND
  LAKE BROWNWOOD NEAR THRIFTY BY 315 AM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.

LAT...LON 3169 9875 3156 9887 3151 9952 3127 10029
      3126 10069 3158 10069 3170 10034 3170 10024
      3174 10023 3179 10008 3208 9965 3208 9963
      3169 9962 3196 9884 3171 9868
TIME...MOT...LOC 0738Z 253DEG 32KT 3199 9879 3134 10063
Special weather statement, Oct 13, 3:08 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
308 AM CDT MON OCT 13 2014

TXZ072-073-130845-
TOM GREEN TX-CONCHO TX-
308 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT FOR TOM
GREEN AND CONCHO COUNTIES...

AT 305 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 10
MILES NORTHWEST OF MILLERSVIEW TO 30 MILES WEST OF EDEN...OR ALONG A
LINE EXTENDING FROM 5 MILES EAST OF PAINT ROCK TO 12 MILES NORTHEAST
OF CHRISTOVAL...MOVING NORTHEAST AT 45 MPH.

THE STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF...
  CENTRAL CONCHO AND SOUTHEASTERN TOM GREEN COUNTIES.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3127 10042 3127 10029 3148 9964 3147 9962
      3149 9961 3149 9960 3123 9960 3109 10030
TIME...MOT...LOC 0808Z 232DEG 41KT 3155 9981 3132 10031
Special weather statement, Oct 13, 3:14 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
314 AM CDT MON OCT 13 2014

TXZ139-140-154-155-130845-
MCCULLOCH TX-SAN SABA TX-COLEMAN TX-BROWN TX-
314 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT FOR
MCCULLOCH...SAN SABA...COLEMAN AND BROWN COUNTIES...

AT 310 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 2
MILES SOUTH OF BLANKET TO 6 MILES NORTH OF DOOLE...OR ALONG A LINE
EXTENDING FROM 10 MILES EAST OF EARLY TO 20 MILES EAST OF PAINT
ROCK...MOVING NORTHEAST AT 40 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  GOULDBUSK BY 320 AM CDT
  SHIELDS AND MOZELLE BY 325 AM CDT
  BLANKET BY 330 AM CDT
  OWENS...LAKE BROWNWOOD...THRIFTY AND LAKE BROWNWOOD STATE PARK BY
  345 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3169 9876 3161 9877 3148 9898 3137 9902
      3123 9960 3157 9959 3205 9890 3171 9868
TIME...MOT...LOC 0814Z 237DEG 36KT 3182 9875 3151 9955
Special weather statement, Oct 13, 3:44 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
344 AM CDT MON OCT 13 2014

TXZ073-139-140-154-155-168-130915-
MCCULLOCH TX-MENARD TX-SAN SABA TX-COLEMAN TX-BROWN TX-CONCHO TX-
344 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT FOR
MCCULLOCH...MENARD...SAN SABA...COLEMAN...BROWN AND CONCHO
COUNTIES...

AT 342 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4
MILES SOUTHEAST OF ZEPHYR TO 3 MILES SOUTHEAST OF EDEN...OR ALONG A
LINE EXTENDING FROM 14 MILES SOUTHEAST OF EARLY TO 19 MILES NORTH OF
MENARD...MOVING NORTHEAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  THE INTERSECTION OF US-87 AND RANCH ROAD 2134...SALT GAP AND FIFE
  BY 350 AM CDT
  ZEPHYR BY 410 AM CDT
  BROOKESMITH...WHON...WALDRIP AND CAMP BOWIE BY 415 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3102 9917 3096 9978 3117 9994 3179 9874
      3171 9867 3168 9877 3162 9877 3147 9898
      3145 9898 3138 9876 3138 9870 3135 9870
      3136 9867 3128 9861 3127 9862 3123 9855
      3122 9856
TIME...MOT...LOC 0843Z 232DEG 32KT 3165 9872 3120 9980

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 8:27 PM CDTSpecial Weather StatementSJTFisher18 min
Oct 12, 8:45 PM CDTSpecial Weather StatementSJTHaskell60 min
Oct 12, 8:54 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton36 min
Oct 12, 9:39 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton36 min
Oct 12, 9:42 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford, Throckmorton48 min
Oct 12, 10:41 PM CDTSpecial Weather StatementSJTThrockmorton49 min
Oct 12, 10:51 PM CDTSevere Thunderstorm WarningSJTThrockmorton24 min
Oct 13, 12:31 AM CDTSpecial Weather StatementSJTNolan59 min
Oct 13, 12:39 AM CDTSpecial Weather StatementSJTSterling36 min
Oct 13, 12:42 AM CDTSpecial Weather StatementSJTSan Saba33 min
Oct 13, 1:05 AM CDTSpecial Weather StatementSJTCallahan, Coke, Runnels, Taylor40 min
Oct 13, 1:13 AM CDTSevere Thunderstorm WarningSJTSan Saba19 min
Oct 13, 1:25 AM CDTSpecial Weather StatementSJTSterling50 min
Oct 13, 1:43 AM CDTSpecial Weather StatementSJTRunnels47 min
Oct 13, 1:50 AM CDTSevere Thunderstorm WarningSJTCoke, Coleman, Runnels, Taylor, Tom Green40 min
Oct 13, 2:00 AM CDTSpecial Weather StatementSJTIrion45 min
Oct 13, 2:08 AM CDTSpecial Weather StatementSJTCallahan, Coleman52 min
Oct 13, 2:38 AM CDTSpecial Weather StatementSJTBrown, Runnels, Tom Green37 min
Oct 13, 2:48 AM CDTAreal Flood AdvisorySJTBrown, Callahan, Coleman87 min
Oct 13, 3:08 AM CDTSpecial Weather StatementSJTConcho37 min
Oct 13, 3:14 AM CDTSpecial Weather StatementSJTBrown31 min
Oct 13, 3:44 AM CDTSpecial Weather StatementSJTMcCulloch, San Saba31 min

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.